# SDR SWAA116288

- Difficulty date: September 5, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- Aircraft time: 77,855 hours, 63,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101042
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 28Y CHECK, FOUND RT OVERHEAD EMERGENCY EXIT BULLNOSE LIGHT LENS CRACKED AT ROW 8.  REMOVED AND REPLACED LENS PER MM.
